# SDR CALA2023022200510

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5323151720001
- Condition: Corroded
- Location: Fr28-32/Str41l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H BETWEEN FR28-32 STRINGER 41L HAS CORROSION ARO UND FASTENERS AND SPLICE A3NB-53-3-6105 PER HAECO LCQ NON ROUTIN E 92992711/40711 GENERATED BY V919150 REMOVED AND REPLACED DISCREPANT FWD CARGO PROFILE AT L/H FR28-32 STR41 IAW A320 SRM 57-72-911-002 PER MECH V061616 INSP V892285
